# SDR FDEA201510213293

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 704 hours, 22,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILED TO ARM PRIOR TO DEPARTURE.  FOUND DEBRIS IN FLOOR AREA WHERE GIRT BAR ARMS DOOR.  REMOVED DEBRIS & CHECKED ARM & DISARM MECHANISM IAW AMM 25-66-10-2, OK FOR SERVICE AT THIS TIME.
